Article info

This article has a correction. Please see:

Download PDFPDF
Paroxysmal staccato tinnitus: a carbamazepine responsive hyperactivity dysfunction symptom of the eighth cranial nerve

Authors

  1. Correspondence to Dr K Brantberg, Department of Audiology, Karolinska Hospital, Stockholm 171 76, Sweden; krister.brantberg{at}karolinska.se
View Full Text

Citation

Brantberg K
Paroxysmal staccato tinnitus: a carbamazepine responsive hyperactivity dysfunction symptom of the eighth cranial nerve

Publication history

  • Received January 25, 2009
  • Revised May 29, 2009
  • Accepted June 8, 2009
  • First published September 23, 2009.
Online issue publication 
April 01, 2010

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.